Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Bloch-to-BMOA compositions on complex balls


Author: Evgueni Doubtsov
Journal: Proc. Amer. Math. Soc. 140 (2012), 4217-4225
MSC (2010): Primary 32A18, 32A37; Secondary 32H02, 47B33
Published electronically: April 12, 2012
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ \varphi $ be a holomorphic map between complex unit balls. We characterize those $ \varphi $ for which the composition operator $ f\mapsto f\circ \varphi $ maps the Bloch space into $ \mathrm {BMOA}$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 32A18, 32A37, 32H02, 47B33

Retrieve articles in all journals with MSC (2010): 32A18, 32A37, 32H02, 47B33


Additional Information

Evgueni Doubtsov
Affiliation: St. Petersburg Branch of V. A. Steklov Mathematical Institute, Fontanka 27, St. Petersburg 191023, Russia
Email: dubtsov@pdmi.ras.ru

DOI: http://dx.doi.org/10.1090/S0002-9939-2012-11280-8
PII: S 0002-9939(2012)11280-8
Keywords: Bloch space, BMOA, composition operator
Received by editor(s): January 28, 2011
Received by editor(s) in revised form: May 25, 2011
Published electronically: April 12, 2012
Additional Notes: This research was supported by RFBR (grant No. 11-01-00526)
Communicated by: Richard Rochberg
Article copyright: © Copyright 2012 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.